Hello flybytic. No. I would strongly suggest tapering, even though prozac has a long halflife. Meaning it will remain in your system a fairly long time, before it leaves your body. So in that regard, you might not notice any change. You might find yourself becoming angry, irritable, sometimes large mood swings, that type of thing. I'd be on the side of caution, and taper. Its almost always the safest route to follow.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2012 • 1 answer
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Posted 26 Feb 2013 • 2 answers
Posted 1 Jun 2013 • 1 answer
Posted 17 Feb 2017 • 0 answers
Posted 20 Jan 2018 • 0 answers